# SDR CALA2025081207646

- Difficulty date: August 8, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 68,839 hours, 30,511 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING ON ARRIVAL TOMC HAS BEEN NOTIFIED REFFER LP 5846636 FOR CDL.
